BibTeX record journals/iandc/DArgenioK05

download as .bib file

@article{DBLP:journals/iandc/DArgenioK05,
  author    = {Pedro R. D'Argenio and
               Joost{-}Pieter Katoen},
  title     = {A theory of stochastic systems part {I:} Stochastic automata},
  journal   = {Inf. Comput.},
  volume    = {203},
  number    = {1},
  pages     = {1--38},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ic.2005.07.001},
  doi       = {10.1016/j.ic.2005.07.001},
  timestamp = {Fri, 12 Feb 2021 22:17:03 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/DArgenioK05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics